# SDR AALA960604

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY LIGHT INOPERATIVE IN BUSINESS CLASS CABIN LEFT SIDE ROWS 7 THROUGH 12 AND IN MAIN CABIN LEFT SIDE ROWS 37 THROUGH 42.  RESECURED LOOSE EMERGENCY LIGHT WIRES AT ROW 12 AND ROW 42.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
